| Model Number |
368656 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device type: fmi/jka.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Material no.368656, material no.9150607.It is reported that during use of the bd vacutainer® push button blood collection set blood splatter was inside holder and leakage was witnessed under blue wings after blood draw was complete.The following information was provided by the initial reporter: "a drop of blood was noticed on the hub while being used.And when the needle was took out, blood was also noticed under the wings.".
Event or Problem Description
Additional Manufacturer Narrative
G.4.Date received by manufacturer: 2019-10-11.
Event or Problem Description
Material no.368656, material no.9150607 it is reported that during use of the bd vacutainer® push button blood collection set blood splatter was inside holder and leakage was witnessed under blue wings after blood draw was complete.The following information was provided by the initial reporter: "a drop of blood was noticed on the hub while being used.And when the needle was took out, blood was also noticed under the wings.".
Additional Manufacturer Narrative
H.6.Investigation: bd received samples and photos from the customer facility for investigation.The photos were evaluated and the customer¿s indicated failure mode for leakage with the incident lot was not observed.Additionally, evaluation/testing of the customer samples was performed and leakage was not observed.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.H3 other text : see h.10.